# SDR SWAA2021040601759

- Difficulty date: June 29, 2020
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF HAS MULTIPLE DENTS/ MISSING FIBERS / REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00
